# SDR AALA202010159002

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 68,182 hours, 8,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771125
- Part serial: M10375
- Condition: Unlaced
- Location: L1 Door
- Part time: 1,206 hours, 166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L1 SLIDE BECAME UNLACED.  REPLACED SLIDE.
